Subjects -> MATHEMATICS (Total: 1118 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (819 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

NUMERICAL ANALYSIS (26 journals)

Showing 1 - 23 of 23 Journals sorted alphabetically
Acta Numerica     Hybrid Journal   (Followers: 6)
AKCE International Journal of Graphs and Combinatorics     Open Access  
American Journal of Numerical Analysis     Open Access   (Followers: 3)
Annals of Functional Analysis     Hybrid Journal   (Followers: 4)
Communications in Nonlinear Science and Numerical Simulation     Hybrid Journal   (Followers: 9)
Differential Equations     Hybrid Journal   (Followers: 4)
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
European journal of control     Full-text available via subscription   (Followers: 1)
Finite Elements in Analysis and Design     Hybrid Journal   (Followers: 64)
Handbook of Differential Equations: Evolutionary Equations     Full-text available via subscription  
Handbook of Differential Equations: Ordinary Differential Equations     Full-text available via subscription  
Handbook of Differential Equations: Stationary Partial Differential Equations     Full-text available via subscription   (Followers: 2)
International Journal of Differential Equations     Open Access   (Followers: 8)
International Journal of Numerical Modelling: Electronic Networks, Devices and Fields     Hybrid Journal   (Followers: 4)
Journal of Analysis     Hybrid Journal  
Mathematical Analysis and its Contemporary Applications     Open Access  
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Modeling and Numerical Simulation of Material Science     Open Access   (Followers: 11)
Monograph Series on Nonlinear Science and Complexity     Full-text available via subscription  
Numerical Mathematics : Theory, Methods and Applications     Full-text available via subscription  
SIAM Journal on Numerical Analysis     Hybrid Journal   (Followers: 9)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 2)
Turkish Journal of Analysis and Number Theory     Open Access   (Followers: 1)
Similar Journals
Journal Cover
Turkish Journal of Analysis and Number Theory
Number of Followers: 1  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2333-1100 - ISSN (Online) 2333-1232
Published by Science and Education Publishing Homepage  [75 journals]
  • An Elementary Proof of the Twin Prime Conjecture

    • Authors: B. Gensel
      Pages: 52 - 56
      Abstract: It is well known that every prime number has the form or We will call the generator of Twin primes are distinghuished due to a common generator for each pair. Therefore it makes sense to search for the Twin Primes on the level of their generators. This paper present a new approach to prove the Twin Prime Conjecture by a sieve method to extract all Twin Primes on the level of the Twin Prime Generators. We define the --numbers as numbers for which holds that and are coprime to the prime By dint of the average distance between the --numbers we can prove the Twin Prime Conjecture indirectly.
      PubDate: 2020-07-19
      DOI: 10.12691/tjant-8-3-1
      Issue No: Vol. 8, No. 3 (2020)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.237.2.4
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-